Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/89348
Title: The spectrum of eigenvalues for certain subgraphs of the k-point fixing graph
Authors: Ku, Cheng Yeaw
Lau, Terry
Wong, Kok Bin
Keywords: Cayley Graphs
Arrangement Graph
Issue Date: 2018
Source: Ku, C. Y., Lau, T., & Wong, K. B. (2018). The spectrum of eigenvalues for certain subgraphs of the k-point fixing graph. Linear Algebra and its Applications, 543, 72-91.
Series/Report no.: Linear Algebra and its Applications
Abstract: Let Sn be the symmetric group on n-points. The k-point fixing graph F(n, k) is defined to be the graph with vertex set Sn and two vertices g, h of F(n, k) are joined if and only if gh−1 fixes exactly k points. In this paper, we give a recurrence formula for the eigenvalues of a class of regular subgraphs of F(n, k). By using this recurrence formula, we will determine the smallest eigenvalues for this class of regular subgraphs of F(n, 1) for sufficiently large n.
URI: https://hdl.handle.net/10356/89348
http://hdl.handle.net/10220/44907
ISSN: 0024-3795
DOI: http://dx.doi.org/10.1016/j.laa.2017.12.018
Rights: © 2017 Elsevier Inc. This is the author created version of a work that has been peer reviewed and accepted for publication by Linear Algebra and Its Applications, Elsevier Inc. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1016/j.laa.2017.12.018].
metadata.item.grantfulltext: open
metadata.item.fulltext: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
The Spectrum of Eigenvalues for certain subgraphs of the k-point.pdf316.87 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.